MAUDE Adverse Event Report: UNOMEDICAL A/S COMFORT; UNO COMFORT 110/17 TCAP 10PK INT

UNOMEDICAL A/S COMFORT; UNO COMFORT 110/17 TCAP 10PK INT
Model Number 1002832
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced a hyperglycemia event on (b)(6) 2026 due to the infusion set being inserted into a body crease or an area subjected to temporary positional blockage.The blood glucose level was high and treatment given was a correction injection via multiple daily injections.No further information available.

Brand Name
COMFORT
Common Device Name
UNO COMFORT 110/17 TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24658156
Report Number8021545-2026-02049
Device Sequence Number5042126
Product Code FPA
UDI-Device Identifier05705244018846
UDI-Public05705244018846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1002832
Device Lot Number6015489
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight82 KG